# SDR 9JLA2013080204856

- Difficulty date: August 1, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N62MF
- Make and model: Amd FALCON2000
- Aircraft serial: 17
- Aircraft time: 7,534 hours, 4,603 cycles
- Engine: Cfe CFE73811B
- Engine time: 6,268 hours, 4,260 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Part number: 2118996027
- Part serial: ATUA0084
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER SWAPPING THE CHANNEL A AND B FADECS FOR TROUBLESHOOTING, THE CREW REPORED FADEC F1B CLASS 3 WHITE MESSAGES THAT WOULD NOT CLEAR.  THE NR 1 ENGINE F1A FADEC WAS REPLACED WITH A REPAIRED UNIT.  LEAK AND OPS CHECKS WERE SATISFACTORY. REF: HNYWL 783 LMM 72-06-03 AND THE AMM.
